# SDR R61A201909281013

- Difficulty date: September 21, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 30,181 hours, 23,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 17086131001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH SHEAR PANEL FRAME 87-88 FOUND GALLEY SUPPORT BRACKET CORRODED. REMOVED AND REPLACED RH SHEAR PANEL FRAME 87-88 GALLEY SUPPORT BRACKET REF SRM 51-40-08.  SEE EAMS W/O H6968 SN 426 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
